| Model Number |
3219 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Numbness (2415); Implant Pain (4561)
| Date of Event |
11/06/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Further information has been requested but not yet received.
Event or Problem Description
It was reported that patient is experiencing spinal cord compression.As a result, surgical intervention may be undertaken to address the issue.
Additional Manufacturer Narrative
Correction h6 health effect - clinical code.
Event or Problem Description
Additional information indicates that patient's weight was fluctuating, and patient was experiencing numbness and tingling due to spinal cord compression.Patient also experienced pain at the ipg site.As a result, surgical intervention was undertaken on (b)(6) 2024 wherein lead was explanted and replaced, and the ipg was repositioned to address the issue.Patient symptoms are improving.
Additional Manufacturer Narrative
The results of the investigation are inconclusive based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.